# SDR IPXA2021102075137

- Difficulty date: October 20, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 24,136 hours, 14,823 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**SUPPLEMENTAL SDR** FOWARD ENTRY DOOR ESCAPE SLIDE PIN HOLDER LOOSE.ADJUSTED ADEL CLAMP. CLAMP MUST REMAIN SOMEWHAT LOOSE FOR EASE OF PIN INSTERTION/REMOVAL IAW SRM 20-21-00.
